MathSciNet Relay Station
MathSciNet bibliographic data
MR2095601 93B36 (93C55 94A12)
Yue, Dong; Han, Qing-Long Robust $H_\infty$ filter design of uncertain descriptor systems with discrete and distributed delays. IEEE Trans. Signal Process. 52 (2004), no. 11, 3200–3212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement